# SDR ASAA2021111536761

- Difficulty date: November 15, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOOR SHIELD IS CORRODED ON THE UPPER AND LOWER SURFACE. GROUNDED - YES. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED & REPLACED FWD DOOR SHIELD IAW B737-900 SRM 51-40-02-0G-0W=1." O=.050 R=.029 L=5.0" D=.021.
